Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/2471
Files in This Item:
File SizeFormat 
687622123.pdf359,34 kBAdobe PDFView/Open
Title: Contributions to continuum theories : anniversary volume for Krzysztof Wilma´nski
Authors: Albers, BettinaWilmanski, Krzysztof
Issue Date: 2000
Published in: Report // Weierstrass-Institut für Angewandte Analysis und Stochastik im Forschungsverbund Berlin e.V., Volume 18, ISSN 0946-8838
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: [no abstract available]
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.